Free Access
Issue
ESAIM: PS
Volume 24, 2020
Page(s) 113 - 126
DOI https://doi.org/10.1051/ps/2020003
Published online 03 March 2020
  1. R. Azencott, Grandes déviations et applications, Eighth Saint Flour Probability Summer School – 1978, Saint Flour, 1978. Vol. 774 of Lecture Notes in Math. Springer, Berlin (1980), 1–176. [CrossRef] [Google Scholar]
  2. P. Baldi, Large deviations and stochastic homogenization. Ann. Mat. Pura Appl. 151 (1988) 161–177. [CrossRef] [Google Scholar]
  3. P. Billingsley, Convergence of probability measures. John Wiley & Sons, Inc., New York-London-Sydney (1968). [Google Scholar]
  4. A. de Acosta Upper bounds for large deviations of dependent random vectors. Z. Wahrsch. Verw. Gebiete 69 (1985) 551–565. [CrossRef] [Google Scholar]
  5. L. Decreusefond and A. S. Üstünel, Stochastic analysis of the fractional Brownian motion. Potential Anal. 10 (1999) 177–214. [CrossRef] [MathSciNet] [Google Scholar]
  6. A. Dembo and O. Zeitouni, Large deviations techniques and applications. Vol. 38 of Stochastic Modelling and Applied Probability. Springer-Verlag, Berlin (2010). [CrossRef] [Google Scholar]
  7. J.-D. Deuschel and D.W. Stroock, Large deviations. Vol. 137 of Pure and Applied Mathematics. Academic Press, Inc., Boston, MA (1989). [Google Scholar]
  8. M.D. Donsker and S.R.S. Varadhan, Asymptotic evaluation of certain Markov process expectations for large time. III. Commun. Pure Appl. Math. 29 (1976) 389–461. [Google Scholar]
  9. R.S. Ellis, Large deviations for a general class of random vectors. Ann. Probab. 12 (1984) 1–12. [Google Scholar]
  10. X Fernique, Intégrabilité des vecteurs gaussiens. C. R. Acad. Sci. Paris Sér. A-B 270 (1970) A1698–A1699. [Google Scholar]
  11. X. Fernique, Regularité des trajectoires des fonctions aléatoires gaussiennes. École d’Été de Probabilités de Saint-Flour, IV-1974. Vol. 480 of Lecture Notes in Math. Springer, Berlin (1975) 1–96. [CrossRef] [Google Scholar]
  12. J. Gärtner, On large deviations from an invariant measure. Teor. Verojatnost. i Primenen. 22 (1977) 27–42. [Google Scholar]
  13. M. Schilder, Some asymptotic formulas for Wiener integrals. Trans. Am. Math. Soc. 125 (1966) 63–85. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.